# SDR UIEA200500118

- Difficulty date: August 25, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Engine: Ge CF680C2*
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Migrated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY CHECK, ON WALK AROUND, FOUND LT BODY GEAR JURY STRUT UPPER ATTACHMENT PIN FOUND MIGRATED.  RETENTION BOLT AND UPPER CAP STILL WITH CONDUIT.  LOWER CAP AND NUT FOUND IN ADJACENT STRUCTURE.  ON WALKAROUND, FOUND RT BODY GEAR JURY STRUT UPPER ATTACHMENT RETENTION BOLT NUT LOOSE.  NO COTTER PIN EVIDENT.  ALL OTHER DETAILS AT LOCATION INTACT.  UPPER ATTACH AREA INSPECTED.  PIN, CAPS AND RETENTION BOLT INSTALLED AND SAFETIED IAW MM.  NUT TIGHTENED AND SAFETIED IAW MM.  (K)
